# SDR AUS20011162

- Difficulty date: November 3, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737-3Q8
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE246163E0192
- Condition: Leaking
- Location: Landing Gear Ret
- Component: Landing Gear Re
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK ACTUATOR HOSE LEAKING.  LOSS OF HYDRAULIC FLUID.
